About this Journal Submit a Manuscript Table of Contents
International Journal of Analysis
Volume 2013 (2013), Article ID 127061, 5 pages
http://dx.doi.org/10.1155/2013/127061
Research Article

On Right Caputo Fractional Ostrowski Inequalities Involving Three Functions

Department of Mathematics, Dr. B.A.M. University, Aurangabad, Maharashtra 431004, India

Received 28 August 2012; Accepted 27 December 2012

Academic Editor: Abdallah El Hamidi

Copyright © 2013 Deepak B. Pachpatte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish Ostrowski inequalities involving three functions in right Caputo fractional derivative in spaces.